Alert archive / Washington / Winter Storm Warnings in 2015

Winter Storm Warning 4, NWS Seattle, WA

October 31, 2015

NWS Seattle, WA issued this winter storm warning at Oct 31, 2015, 2:42 PM PDT. It took effect at Nov 1, 2015, 12:00 AM PDT. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 31, 2015, 2:42 PM PDT (21:42 UTC)
In effect from
Nov 1, 2015, 12:00 AM PDT
Expired
Nov 2, 2015, 2:25 AM PST
In force
27 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

229 
WWUS46 KSEW 312142
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
242 PM PDT SAT OCT 31 2015

WAZ513-567>569-010945-
/O.UPG.KSEW.WS.A.0002.151101T0700Z-151102T1900Z/
/O.NEW.KSEW.WS.W.0004.151101T0700Z-151102T1900Z/
OLYMPICS-CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF SNOHOMISH AND KING COUNTIES-
CASCADES OF PIERCE AND LEWIS COUNTIES-
242 PM PDT SAT OCT 31 2015

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT PDT TONIGHT TO 11 AM
PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT PDT TONIGHT TO 11 AM
PST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* SOME AFFECTED LOCATIONS...MOUNT BAKER...HURRICANE RIDGE... 
  PARADISE...STEVENS PASS...WHITE PASS. 

* TIMING...PRECIPITATION WILL CONTINUE IN THE MOUNTAINS...HEAVY AT
  TIMES...LATE TONIGHT THROUGH SUNDAY NIGHT AS THE SNOW LEVEL
  FALLS TO AROUND 4000 TO 4500 FEET. SHOWERS WILL TAPER OFF
  MONDAY.

* SNOW LEVEL...FALLING TO 5000 FEET LATE TONIGHT AND TO 4000 TO
  4500 FEET SUNDAY THOUGH MONDAY.

* SNOW ACCUMULATIONS...TOTAL ACCUMULATIONS SUNDAY AND SUNDAY NIGHT
  OF 4 TO 7 INCHES CAN BE EXPECTED ON THE HIGHER WASHINGTON
  PASSES. HURRICANE RIDGE WILL LIKELY SEE 4 TO 6 INCHES OF SNOW
  WHILE PARADISE RANGER STATION AND MOUNT BAKER MAY SEE UP TO A
  FOOT OF SNOW. 

* MAIN IMPACT...THIS WILL BE THE FIRST SIGNIFICANT SNOWFALL OF THE
  SEASON FOR THE HIGHER PASSES AND MOUNTAIN HIGHWAYS. TRAVELERS
  SHOULD BE PREPARED FOR SLIPPERY ROADWAYS...POOR VISIBILITY...
  AND POSSIBLE TRAVEL DELAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS
OF SNOW WILL MAKE TRAVEL HAZARDOUS OR IMPOSSIBLE. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...WATER...AND BLANKETS IN
YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

ALBRECHT
WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
382 
WWUS46 KSEW 010448
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
948 PM PDT SAT OCT 31 2015

WAZ513-567>569-011300-
/O.CON.KSEW.WS.W.0004.151101T0700Z-151102T1900Z/
OLYMPICS-CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF SNOHOMISH AND KING COUNTIES-
CASCADES OF PIERCE AND LEWIS COUNTIES-
948 PM PDT SAT OCT 31 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM PST MONDAY...

* SOME AFFECTED LOCATIONS...MOUNT BAKER...HURRICANE RIDGE... 
  PARADISE...STEVENS PASS...WHITE PASS. 

* TIMING...SNOW SHOWERS WILL FALL IN THE MOUNTAINS SUNDAY AND THE
  SNOW WILL BE HEAVY AT TIMES. THE SNOW LEVEL WILL FALL TO 4000 TO
  4500 FEET. THE SNOW SHOWERS IN THE MOUNTAINS WILL TAPER OFF
  MONDAY.

* SNOW LEVEL...FALLING TO 5000 FEET LATE TONIGHT AND TO 4000 TO 
  4500 FEET SUNDAY THOUGH MONDAY. 

* SNOW ACCUMULATIONS...TOTAL ACCUMULATIONS SUNDAY AND SUNDAY NIGHT 
  OF 4 TO 7 INCHES CAN BE EXPECTED ON THE HIGHER WASHINGTON PASSES. 
  HURRICANE RIDGE WILL LIKELY SEE 4 TO 6 INCHES OF SNOW WHILE 
  PARADISE RANGER STATION AND MOUNT BAKER MAY SEE UP TO A FOOT OF 
  SNOW. 

* MAIN IMPACT...THIS WILL BE THE FIRST SIGNIFICANT SNOWFALL OF THE
  SEASON FOR THE HIGHER PASSES AND MOUNTAIN HIGHWAYS. TRAVELERS
  SHOULD BE PREPARED FOR SLIPPERY ROADWAYS...POOR VISIBILITY...AND
  POSSIBLE TRAVEL DELAYS ON THE HIGHEST PASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS OF
SNOW WILL MAKE TRAVEL HAZARDOUS OR IMPOSSIBLE. IF YOU MUST TRAVEL...
KEEP AN EXTRA FLASHLIGHT...FOOD...WATER...AND BLANKETS IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

WWW.WEATHER.GOV/SEATTLE
518 
WWUS46 KSEW 011237
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
437 AM PST SUN NOV 1 2015

WAZ513-567>569-020000-
/O.CON.KSEW.WS.W.0004.000000T0000Z-151102T1900Z/
OLYMPICS-CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF SNOHOMISH AND KING COUNTIES-
CASCADES OF PIERCE AND LEWIS COUNTIES-
437 AM PST SUN NOV 1 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM PST MONDAY...

* SOME AFFECTED LOCATIONS...MOUNT BAKER...HURRICANE RIDGE...
  PARADISE...STEVENS PASS...WHITE PASS...RAINY PASS...CHINOOK
  PASS. 

* TIMING...SNOW SHOWERS WILL FALL IN THE MOUNTAINS TODAY AND
  TONIGHT. THE HEAVIER SNOW WILL OCCUR TODAY...WITH INTENSE BURSTS
  OF SNOW LIKELY. SNOW SHOWERS WILL TAPER OFF MONDAY.

* SNOW LEVEL...4000 TO 4500 FEET TODAY THROUGH MONDAY.

* SNOW ACCUMULATIONS...TODAY THROUGH TONIGHT... HURRICANE RIDGE: 4
  TO 6 INCHES. RAINY PASS: 7 TO 13 INCHES. MOUNT BAKER: 7 TO 13 INCHES.
  STEVENS PASS: 2 TO 8 INCHES. SNOQUALMIE PASS: NO ACCUMULATION.
  CHINOOK PASS: 5 TO 10 INCHES. WHITE PASS: 4 TO 8 INCHES.
  PARADISE: 13 TO 20 INCHES.

* MAIN IMPACT...THIS WILL BE THE FIRST SIGNIFICANT SNOWFALL OF THE
  SEASON FOR THE HIGHER PASSES AND MOUNTAIN HIGHWAYS. TRAVELERS
  SHOULD BE PREPARED FOR SLIPPERY ROADWAYS...POOR VISIBILITY...AND
  POSSIBLE TRAVEL DELAYS ON THE HIGHER PASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS OF
SNOW WILL MAKE TRAVEL HAZARDOUS OR IMPOSSIBLE. IF YOU MUST TRAVEL...
KEEP AN EXTRA FLASHLIGHT...FOOD...WATER...AND BLANKETS IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

WWW.WEATHER.GOV/SEATTLE
649 
WWUS46 KSEW 012317
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
317 PM PST SUN NOV 1 2015

WAZ513-567>569-021315-
/O.CON.KSEW.WS.W.0004.000000T0000Z-151102T1900Z/
OLYMPICS-CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF SNOHOMISH AND KING COUNTIES-
CASCADES OF PIERCE AND LEWIS COUNTIES-
317 PM PST SUN NOV 1 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM PST MONDAY...

* SOME AFFECTED LOCATIONS...MOUNT BAKER...HURRICANE RIDGE... 
  PARADISE...STEVENS PASS...WHITE PASS...RAINY PASS...CHINOOK PASS. 

* TIMING...SNOW SHOWERS WILL FALL IN THE MOUNTAINS THROUGH EARLY
  MONDAY MORNING. THE HEAVIER SNOW SHOWERS WILL OCCUR LATE THIS
  AFTERNOON THROUGH THIS EVENING...WITH INTENSE BURSTS OF SNOW
  LIKELY AT TIMES. SNOW SHOWERS WILL TAPER OFF MONDAY MORNING.

* SNOW LEVEL...4000 TO 4500 FEET TODAY THROUGH MONDAY.

* SNOW ACCUMULATIONS...TOTAL ACCUMULATIONS THROUGH TONIGHT...
  HURRICANE RIDGE: 3 TO 6 INCHES. RAINY PASS: 5 TO 9 INCHES.
  MOUNT BAKER: 6 TO 10 INCHES. STEVENS PASS: 2 TO 6 INCHES.
  SNOQUALMIE PASS: NO ACCUMULATION. CHINOOK PASS: 4 TO 8 INCHES.
  WHITE PASS: 2 TO 6 INCHES. PARADISE: 8 TO 12 INCHES.

* MAIN IMPACT...THIS WILL BE THE FIRST SIGNIFICANT SNOWFALL OF THE 
  SEASON FOR THE HIGHER PASSES AND MOUNTAIN HIGHWAYS. TRAVELERS 
  SHOULD BE PREPARED FOR SLIPPERY ROADWAYS...POOR VISIBILITY...AND 
  POSSIBLE TRAVEL DELAYS ON THE HIGHER PASSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS OF
SNOW WILL MAKE TRAVEL HAZARDOUS OR IMPOSSIBLE. IF YOU MUST TRAVEL...
KEEP AN EXTRA FLASHLIGHT...FOOD...WATER...AND BLANKETS IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

WWW.WEATHER.GOV/SEATTLE
684 
WWUS46 KSEW 021025
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
225 AM PST MON NOV 2 2015

WAZ513-567>569-021130-
/O.CAN.KSEW.WS.W.0004.000000T0000Z-151102T1900Z/
OLYMPICS-CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF SNOHOMISH AND KING COUNTIES-
CASCADES OF PIERCE AND LEWIS COUNTIES-
225 AM PST MON NOV 2 2015

...WINTER STORM WARNING HAS ENDED...

ONLY AN ADDITIONAL INCH OR TWO OF SNOW IS EXPECTED TODAY ABOVE
4000 FEET. HEAVIER SNOW HAS ENDED. AS A RESULT...THE WINTER STORM
WARNING FOR THE MOUNTAINS IS NOW ENDING AS WELL.

$$

WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Oct 31, 9:40 AM PDT, 5 hours 2 minutes earlier.

Area forecast discussion, Oct 31, 9:40 AM PDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
940 AM PDT SAT OCT 31 2015

.SYNOPSIS...A FRONTAL SYSTEM WILL MOVE SOUTHEAST ACROSS THE AREA
THIS AFTERNOON THROUGH THIS EVENING BRINGING LOCALLY HEAVY RAIN AND
WINDY CONDITIONS. SHOWERS AND A CHANCE OF THUNDERSTORMS CAN BE
EXPECTED TONIGHT AS A STRONG TROUGH OF LOW PRESSURE MOVES ACROSS THE
AREA. WINDY CONDITIONS WITH SHOWERS AND A CHANCE OF THUNDERSTORMS
WILL ACCOMPANY AN UPPER LEVEL TROUGH AS IT MOVES ACROSS THE AREA ON
SUNDAY. LOCALLY HEAVY SNOW IS POSSIBLE ABOVE ABOUT 4500 FEET IN THE
MOUNTAINS. SHOWERS WILL DECREASE MONDAY AND TUESDAY...AND DRY
WEATHER IS LIKELY WEDNESDAY AND THURSDAY.

&&

.SHORT TERM...THE FRONTAL SYSTEM THAT IS RESPONSIBLE FOR BRINGING
WINDY CONDITIONS AND LOCALLY HEAVY RAINFALL TO THE AREA THIS MORNING
SITS FROM ABOUT WESTERN WHATCOM COUNTY SOUTHWEST TO THE NORTH
WASHINGTON COAST AND INTO THE PACIFIC. THE CAPE ELIZABETH BUOY HAS
REPORTED A WIND SHIFT TO THE NORTHWEST OVER THE PAST HOUR...SO THE
FRONT IS STARTING TO SHOW SIGNS OF DRIFTING SLOWLY SOUTHEAST. SHORT
TERM MODELS ARE ON TRACK IN TAKING THE FRONT SOUTH OF THE FORECAST
AREA EARLY THIS EVENING. HEAVY RAINFALL WILL CONTINUE AHEAD OF AND
WITH THE FRONT. SEE THE HYDROLOGY SECTION BELOW FOR A DISCUSSION ON
THE IMPACT ON AREA RIVERS. WINDS WILL WAIT UNTIL THE FRONT PASSES TO
THE SOUTH OF AN INDIVIDUAL POINT TO SUBSIDE...SO THE WIND ADVISORY
FOR THE CENTRAL COAST AND FOR THE INTERIOR LOWLANDS FROM EVERETT
SOUTHWARD THROUGH THE SOUTHWEST INTERIOR WAS EXTENDED UNTIL 3 PM PDT
THIS AFTERNOON.

FOR TONIGHT...A POCKET OF COLD AIR ALOFT AND WHAT APPEARS TO BE A
DEVELOPING INSTANT OCCLUSION IS SEEN EXTENDING SOUTH FROM A 980 LOW
W OF HAIDA GWAII TO 45N 135W THEN SOUTHWESTWARD. THIS WILL MOVE INTO
THE COASTAL WATERS THIS EVENING AND INTO THE INTERIOR LATE TONIGHT.
THE AIR MASS WILL BECOME UNSTABLE ENOUGH TO SUPPORT A CHANCE OF
TSTMS OVER THE COASTAL WATERS THIS EVENING AND LATE TONIGHT IN THE
INTERIOR. IT WILL LIKELY BE WINDY OVERNIGHT ALONG THE COAST AND IN
PORTIONS OF THE INTERIOR AS THIS TROUGH OR OCCLUSION MOVES THROUGH
THE AREA. SEE THE MARINE SECTION BELOW THAT ADDRESSES LARGE WAVES
THAT HAVE DEVELOPED WITH THIS SYSTEM OFFSHORE THAT WILL PUSH ONTO
THE WASHINGTON COAST LATE TONIGHT INTO SUNDAY EVENING.

FOR SUNDAY...THE LOW OFF HAIDA GWAII IS FORECAST BY THE LATEST GFS20
TO SHIFT SE ALONG THE COAST OF VANCOUVER ISLAND THEN MOVE EAST AS A
1000 MB LOW CENTER ALONG THE CANADIAN BORDER LATE IN THE AFTERNOON.
THE AIR MASS WILL BE COOL ALOFT...SO A CHANCE OF TSTMS WILL CONTINUE
THROUGH THE DAY. IT WILL BE QUITE WINDY ON THE COAST AND IN THE N/S
ORIENTED VALLEYS OF THE INTERIOR THROUGH THE DAY. WILL ADDRESS THE
POTENTIAL OF EXTENDING/EXPANDING WIND ADVISORIES FOR THE COAST AND
INTERIOR VALLEYS TONIGHT INTO SUNDAY WITH THE AFTERNOON PACKAGE
AFTER GETTING A GOOD LOOK AT INCOMING GUIDANCE.

MOUNTAIN SNOW LEVELS WILL FALL TO AROUND 4500 FEET LATE TONIGHT INTO
SUNDAY THEN TO AROUND 4000 FEET SUNDAY NIGHT INTO MONDAY. STRONG
ONSHORE FLOW WILL CONTINUE THROUGH SUNDAY OR SUNDAY NIGHT AS SNOW
LEVELS FALL...SO WILL CONTINUE THE WINTER STORM WATCH FOR THE
MOUNTAINS LATE TONIGHT THROUGH EARLY MONDAY. A WARNING MAY BE ISSUED
FOR THIS TIME FRAME IN THE MOUNTAINS WITH THE AFTERNOON PACKAGE.

SHOWERS WILL DECREASE ON MONDAY. ALBRECHT

.LONG TERM...FROM THE PREVIOUS LONG TERM DISCUSSION...NORTHERLY FLOW
ALOFT WILL CONTINUE TUESDAY AHEAD OF AN UPPER RIDGE MOVING INTO
BRITISH COLUMBIA. THERE COULD BE SPOTTY LIGHT SHOWERS. THE RIDGE
WILL MOVE ACROSS WESTERN WASHINGTON WEDNESDAY...AND IT SHOULD BRING
SUNNY WEATHER. THE NEXT FRONTAL SYSTEM WILL PROBABLY ARRIVE AROUND
FRIDAY. MCDONNAL

&&

.AVIATION...HIGH PRESSURE WILL WEAKEN TODAY...THEN AN UPPER LEVEL
TROUGH WILL MOVE OVER THE REGION TONIGHT AND SUNDAY. STRONG WEST-
SOUTHWEST FLOW ALOFT. MOIST AT ALL LEVELS AND STABLE...BECOMING
UNSTABLE TONIGHT AND SUNDAY WITH A CHANCE OF THUNDERSTORMS OVER ALL
OF WRN WA. WILL NOT INCLUDE IN TAFS GIVEN THE LOW PROBABILITY AROUND
20 PERCENT AT ANY PARTICULAR TERMINAL. RAIN...HEAVY AT TIMES...WILL
TRANSITION TO SHOWERS AS THE FRONT MOVE SOUTH OF PUGET SOUND THIS
AFTERNOON.

SEA...MODERATE RAIN WILL CONTINUE AT TIMES UNTIL 19Z...THEN A
TRANSITION TO SHOWERS WILL OCCUR. VSBY OF 3-5SM WILL BE COMMON IN
MODERATE RAIN...AND BRIEFLY TO 2SM IN HEAVY RAIN UNTIL MID-DAY.
UNSTABLE CONDITIONS LATER TONIGHT AND SUNDAY WITH A 20 PERCENT
CHANCE OF A THUNDERSTORM IN THE VICINITY DURING THE PERIOD. WILL NOT
INCLUDE IN TAF GIVEN THE LOW CHANCE.

SURFACE WIND WILL ALSO PEAK THIS MORNING...WITH GUSTS AROUND 35 KT
EXPECTED...THEN EASE. WINDS WILL INCREASE AGAIN AFTER 9 PM WITH
SIMILAR SOUTHWESTERLY WINDS THROUGH SUNDAY. DTM/HANER

&&

.MARINE...A WARM FRONT IS BRINGING GALE FORCE SOUTHERLY WINDS TO
THE COASTAL WATERS/W ENTRANCE TO THE STRAIT/AND PUGET SOUND.
. A SMALL LULL IN THE WIND IS EXPECTED THIS AFTERNOON...THEN WIND
WILL PICK UP AGAIN THIS EVENING...IN RESPONSE TO A COLD FRONT MOVING
ACROSS THE REGION.

WESTERLY SWELL AROUND 10 TO 14 FEET WILL BUILD TO 15 FEET TONIGHT
AND 19 TO 22 FEET ON SUNDAY. A HIGH SURFACE ADVISORY IS IN EFFECT
FROM 4 AM SUNDAY THROUGH 11 PM SUNDAY NIGHT. DTM

&&

.HYDROLOGY...SATELLITE IMAGERY SHOWS LITTLE MOVEMENT OF A FRONT OVER
THE CENTRAL PART OF WESTERN WASHINGTON THIS MORNING. SIX HOUR
RAINFALL TOTALS SHOW A MAXIMUM OF 1-2 INCHES AROUND SNOQUALMIE PASS
AND THE SNOQUALMIE AND SKYKOMISH DRAINAGES. RIVER FORECASTS SHOW
MODERATE FLOODING AT GOLD BAR ON THE SKYKOMISH AND CARNATION ON THE
SNOQUALMIE. FLOOD WARNINGS ARE IN EFFECT FOR THE
TOLT...SNOQUALMIE... AND SKYKOMISH RIVERS.

RAINFALL ON DRAINAGES NORTH OF THE SKYKOMISH HAS BEEN LESS HEAVY AND
RISES ON THOSE RIVERS...INCLUDING THE STILLAGUAMISH...SKAGIT...AND
NOOKSACK...HAVE BEEN MINOR SO FAR. FLOODING ON THESE RIVERS IS
LOOKING LESS LIKELY. ANY FLOODING IS LIKELY TO BE MINOR.

THE AREA OF HEAVY RAIN IS FORECAST TO MOVE SOUTH THIS AFTERNOON AND
BRING RENEWED HEAVY RAIN TO THE RIVER BASINS AROUND MOUNT RAINIER.
RAINFALL HAS BEEN LESS THAN FORECAST OVER THESE SOUTHERN BASINS THIS
MORNING...GENERALLY LESS THAN AN INCH. FORECAST CRESTS ARE NOW A BIT
LOWER THAN BEFORE...EVEN ACCOUNTING FOR THE HEAVY RAIN EXPECTED THIS
AFTERNOON. THE FORECAST STILL CALLS FOR ANOTHER 2-3 INCHES AROUND
MOUNT RAINIER WHICH MAY BE ENOUGH TO CAUSE FLOODING ON THE CARBON...
NISQUALLY...PUYALLUP NEAR ORTING...AND COWLITZ RIVERS.

ON THE OLYMPIC PENINSULA THE SKOKOMISH RIVER IS EXPECTED TO FLOOD
THIS MORNING AND A WARNING IS ALREADY IN EFFECT. THE ELWHA AND
BOGACHIEL RIVERS ARE BOTH RISING RAPIDLY BUT ARE EXPECTED TO CREST
BELOW FLOOD STAGE. THE WYNOOCHEE AND SATSOP RIVERS ARE ALSO RISING
BUT ARE NOT FORECAST TO FLOOD EITHER. BURKE

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WIND ADVISORY INTERIOR SOUTHWEST INTERIOR AND PUGET SOUND
      LOWLANDS SOUTH OF EVERETT...AND FOR THE CENTRAL WASHINGTON
      COAST UNTIL 3 PM PDT THIS AFTERNOON.
     HIGH SURF ADVISORY FOR THE NORTH AND CENTRAL COAST FROM
      4 AM PST TO 10 PM PST SUNDAY.
     WINTER STORM WATCH FOR THE CASCADES AND OLYMPICS ABOVE
      4000 FEET LATE TONIGHT THROUGH MONDAY MORNING.
     FLOOD WATCHES AND/OR WARNINGS FOR PORTIONS OF THE FORECAST
      AREA.

PZ...GALE WARNING FOR THE COASTAL WATERS...WEST ENTRANCE TO
      THE STRAIT AND PUGET SOUND.
     SMALL CRAFT ADVISORY ALL OTHER WATERS.
     SMALL CRAFT ADVISORY FOR ROUGH TO SEVERE GRAYS HARBOR BAR CONDITIONS.

&&

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

In the hours before

Local storm report, Oct 31, 9:20 AM PDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
920 AM PDT SAT OCT 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       5 NNW GRAND MOUND       46.88N 123.04W
10/31/2015  M1.31 INCH       THURSTON           WA   TRAINED SPOTTER

            24 HOUR TOTAL. STILL RAINING HARD.

0900 AM     HEAVY RAIN       3 SSW ISSAQUAH          47.49N 122.06W
10/31/2015  M2.10 INCH       KING               WA   TRAINED SPOTTER

            24 HOUR TOTAL. STILL RAINING.

&&

JSMITH
Local storm report, Oct 31, 11:29 AM PDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1129 AM PDT SAT OCT 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     HEAVY RAIN       1 ENE ELWHA             48.06N 123.57W
10/31/2015  M2.03 INCH       CLALLAM            WA   TRAINED SPOTTER

            14 HOUR TOTAL. NO LONGER RAINING.

&&

JSMITH
Local storm report, Oct 31, 12:22 PM PDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1222 PM PDT SAT OCT 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 PM     HEAVY RAIN       NE NAPAVINE             46.58N 122.90W
10/31/2015  M0.95 INCH       LEWIS              WA   TRAINED SPOTTER

            ONE HOUR TOTAL. STILL RAINING BUT HAS LIGHTENED UP.

&&

JSMITH
Local storm report, Oct 31, 1:18 PM PDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
118 PM PDT SAT OCT 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HEAVY RAIN       4 NNW EATONVILLE        46.93N 122.30W
10/31/2015  M2.20 INCH       PIERCE             WA   TRAINED SPOTTER

            24 HOUR TOTAL. STILL RAINING.

&&

JSMITH
Local storm report, Oct 31, 2:17 PM PDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
217 PM PDT SAT OCT 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HEAVY RAIN       5 NNW GRAND MOUND       46.88N 123.04W
10/31/2015  M2.91 INCH       THURSTON           WA   TRAINED SPOTTER

            30 HOUR TOTAL. 1.60 INCHES OF NEW ACCUMULATION SINCE 8
            AM.

&&

JSMITH

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 6:28 PM PDTRiver Flood WarningSEWKing35 hr
Oct 30, 10:05 PM PDTRiver Flood WarningSEWSnohomish38 hr
Oct 30, 10:05 PM PDTRiver Flood WarningSEWKing38 hr
Oct 30, 10:05 PM PDTRiver Flood WarningSEWKing63 hr
Oct 30, 10:05 PM PDTSmall Craft AdvisorySEW16 hr
Oct 31, 6:44 AM PDTRiver Flood WarningSEWMason55 hr
Oct 31, 8:05 AM PDTHigh Surf AdvisorySEW39 hr
Oct 31, 10:31 AM PDTSmall Craft AdvisorySEW4 hr
Oct 31, 12:25 PM PDTRiver Flood WarningSEWSnohomish14 hr
Oct 31, 1:43 PM PDTRiver Flood WarningSEWPierce14 hr
Oct 31, 1:43 PM PDTRiver Flood WarningSEWPierce13 hr
Oct 31, 2:20 PM PDTAreal Flood WarningSEWSnohomish3 hr
Oct 31, 2:29 PM PDTAreal Flood AdvisorySEWLewis, Thurston3 hr
Oct 31, 2:58 PM PDTRiver Flood WarningSEWSnohomish17 hr
Oct 31, 3:26 PM PDTRiver Flood WarningSEWLewis16 hr
Oct 31, 3:26 PM PDTRiver Flood WarningSEWLewis31 hr
Oct 31, 3:28 PM PDTRiver Flood WarningSEWLewis, Pierce11 hr
Oct 31, 4:41 PM PDTRiver Flood WarningSEWSnohomish26 hr
Oct 31, 4:41 PM PDTRiver Flood WarningSEWSnohomish39 hr

Nearby

Winter Storm Warnings in Washington, 2015Every winter storm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.